A note on conformally
quasi-recurrent manifolds
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_1a_19,
author = {Prvanovi\'c Mileva},
title = {A note on conformally
quasi-recurrent manifolds},
journal = {Novi Sad Journal of Mathematics},
pages = {195-212},
year = {1990},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_19/}
}
Prvanović Mileva. A note on conformally quasi-recurrent manifolds. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_19/